Dr iam a40 year old i am taking accutane for acne 2times a day 80 miligrams and i noticed this terrible wrinkles in my face iam also finish my hgc diet and lost 70lbs and i also put the depaprovera shot my dr said its temporary only the wrimkles but iam not to sure please help me i didn't have wrinkles before the acuttaneare this are going to go away soon?
Dr Please Iam in Hcg Diet I Lost 70lbs and I Also Taking Accutane I Notice This Horrible Wrinkle?
Doctor Answers (1)
Wrinkles and lax skin are from weight loss - not Accutane
The wrinkles and lax skin you are experiencing are from weight loss, not Accutane. 70lbs is a significant amount of weight to lose, so congratulations! But to compensate for weight gain, skin stretches out. This means when the weight is lost, sometimes the skin is still stretched out and can looked wrinkled and lax. Sometimes this alters back over time, and sometimes it simply doesn't and surgery is necessary. I would also advise you to wear sunscreen daily, drink lots of water, and apply good moisturizers to your skin. It's pretty amazing what simply water and moisture replenishment does for the skin!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.